期刊文献+

捕食者患病的捕食–食饵模型的定性分析 被引量:1

Qualitative Analysis of Predator-Prey Model with Infected Disease in Predator
下载PDF
导出
摘要 本文研究了捕食者患病的捕食–食饵模型,文中假设疾病仅在捕食者之间流行,其中易感捕食者和患病捕食者都具有捕获食饵的能力。本文首先运用极限理论以及构造Lyapunov函数的方法分别得到了各个边界平衡点的全局稳定性;其次运用一致持久生存理论得到了患病捕食者一致持久生存的充分条件。最后,运用数值模拟验证并补充了定性理论分析的结果。 In this paper, we study a predator-prey model with infected disease for predator. It is assumed that the disease only spreads among predators, both susceptible predators and infected predators have the ability to catch preys. Firstly, the global stability of each boundary equilibrium point is obtained by using the limit theory and the method of constructing the Lyapunov function. Secondly, we get the sufficient conditions of uniform persistence for the infected predator by using the uniform persistence theory. Finally, numerical simulation verifies and complements the results of qualitative theoretical analysis.
作者 李敏 卢旸
出处 《应用数学进展》 2021年第9期3059-3074,共16页 Advances in Applied Mathematics
  • 相关文献

参考文献3

二级参考文献40

  • 1Brauer F, van den Driessche. Models for transmission of disease with immigration of infectives[J]. Math Biosci, 2001; 171:143 - 154
  • 2Gao L Q, Hethcote H W. Disease transimission models with density-dependent demographics[J]. J Math Biol, 1992 ;30: 717 - 731
  • 3Greenhalgh D. Some thresholdand stability results for epidemic models with a density dependent death rate[J]. Theor Pop Biol,1992;42:130- 151
  • 4Bremermann H J, Thieme H R. A competitive exclusion principle for pathogen virulence[J]. J Math Biol, 1989 ;27:179 - 190
  • 5Hale J K. Ordinary differential equations[M]. New York: Wiley-Interscience,1969
  • 6Thieme H R. Convergence results and a Poincaré-Bendixson trichotomy for asymptotcally autonomous differential equations[J]. J Math Biol, 1992 ;30:755 - 763
  • 7Jeffries C, Klee V, P van denDriessche. Whenis a matrixsignstable[J]. CanJ Math,1997;29:315-326
  • 8Mena-Lorca J, Hethcote H W. Dynamic models of infectious diseases as regulators of population sizes[J].J Math Biol, 1992; 30: 693 - 716
  • 9Hethcote H W. Three basic epidemiological models[M]. In: Levin S A, Hallam T G, Gross L J et al .Applied Mathmatical Ecology; Biomathematics, Springer Berlin, 1989; 18:119 - 114
  • 10Thieme H R, Castillo-Chavez C. On the role of variable infectivity in the dynamics of the human immunodeficiency virus epidemic[M]. In: Castillo-Chavez C et al . Mathematical and statistical approaches to AIDS epidemiology. (Lecr Notes Biomath), Berlin He

共引文献41

同被引文献1

引证文献1

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部